# SDR UALA2011020700662

- Difficulty date: February 5, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,949 hours, 13,385 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 281
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RADIO WILL TRANSMIT ON HF 2 WHEN USING PTT, YOKE & HAND MIC.  REPLACED CAPT'S AUDIO SELECTOR PANEL REF AMM.  OPS CHECKED ARE NORMAL.
